No Cover Image

Journal article 519 views

Noncommutative two-dimensional gauge theories / Adi Armoni

Physics Letters B, Volume: 704, Issue: 5

Swansea University Author: Adi Armoni

Full text not available from this repository: check for access using links below.

Published in: Physics Letters B
ISSN: 0370-2693
Published: 2011
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa7598
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 5
End Page: 630